# SDR ASAA2023051643459

- Difficulty date: May 16, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N922VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07639
- Aircraft time: 18,583 hours, 4,761 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: D5347112420300
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR R/H OUTBD LATERAL SHEAR PLATE HAS CORROSION. GROUNDED - YES. REMOVED AND REPLACED SHEAR PLATE P/N: D5347112420300 AT MAIN CABIN FLOOR R/H OUTBD LATERAL AT FR69 TO FR70, Y=-1732R, STR 23R IAW A321 SRM 51-42-11/001 PARA 2E AND 2M.
